Partial invariance
Doklady Akademii Nauk, Tome 186 (1969) no. 1, pp. 22-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_1_a4,
author = {L. V. Ovsyannikov},
title = {Partial invariance},
journal = {Doklady Akademii Nauk},
pages = {22--25},
year = {1969},
volume = {186},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_1_a4/}
}
L. V. Ovsyannikov. Partial invariance. Doklady Akademii Nauk, Tome 186 (1969) no. 1, pp. 22-25. http://geodesic.mathdoc.fr/item/DAN_1969_186_1_a4/